# SDR DALA2022040402271

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 52,267 hours, 27,187 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - SLIDE DOOR INDICATION 2R DOES NOT SHOW ARMED AT CRUISE. HANDLE WILL NOT STAY FLUSH. CORRECTIVE ACTION: REMOVED & REINSTALLED SAME SLIDE PER AMDS WORK CARD 2561.(8592386)
